Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 31, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 25, 2008, 3:53 AM CDT for Marion County, Polk County, Warren County, Iowa. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 3:53 AM CDT (08:53 UTC)
- Expired
- Apr 25, 2008, 4:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Marion County, IA, Polk County, IA, Warren County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:56 AM CDT | HAIL 1 | 4 Sse Norwalk, IA | |
| Apr 25, 4:11 AM CDT | HAIL 0.88 | 5 Ese Des Moines, IA | PUBLIC REPORT THROUGH ESPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 12:07 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1577 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 250853
SVRDMX
IAC125-153-181-250945-
/O.NEW.KDMX.SV.W.0031.080425T0853Z-080425T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
353 AM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN POLK COUNTY IN CENTRAL IOWA...
NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
WARREN COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 445 AM CDT.
* AT 349 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ST. MARYS...AND MOVING NORTHEAST AT 44 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
INDIANOLA AND SPRING HILL BY 405 AM CDT...
ACKWORTH BY 410 AM CDT...
SANDYVILLE AND CARLISLE BY 415 AM CDT...
HARTFORD BY 420 AM CDT...
SWAN AND RUNNELLS BY 425 AM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 52 AND 53.
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN IOWA.
LAT...LON 4130 9379 4165 9350 4152 9332 4151 9332
4151 9331 4146 9323 4119 9366
TIME...MOT...LOC 0853Z 229DEG 38KT 4126 9366
$$
KINNEY2 follow-up statements
000
WWUS53 KDMX 250907
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
407 AM CDT FRI APR 25 2008
IAC125-153-181-250945-
/O.CON.KDMX.SV.W.0031.000000T0000Z-080425T0945Z/
POLK IA-MARION IA-WARREN IA-
407 AM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN WARREN...NORTHWESTERN MARION AND SOUTHEASTERN POLK
COUNTIES...
AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR INDIANOLA...OR 13 MILES SOUTH OF DES MOINES...MOVING
NORTHEAST AT 44 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES NORTHWEST OF SANDYVILLE BY 410 AM CDT...
CARLISLE AND HARTFORD BY 415 AM CDT...
6 MILES NORTHWEST OF SWAN AND 7 MILES SOUTHEAST OF PLEASANT HILL BY
420 AM CDT...
RUNNELLS BY 425 AM CDT...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN IOWA.
LAT...LON 4125 9359 4140 9372 4141 9370 4142 9370
4165 9350 4152 9332 4151 9332 4146 9324
4145 9324
TIME...MOT...LOC 0907Z 229DEG 38KT 4142 9354
$$
KINNEY000
WWUS53 KDMX 250941
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
442 AM CDT FRI APR 25 2008
IAC125-153-181-250952-
/O.EXP.KDMX.SV.W.0031.000000T0000Z-080425T0945Z/
POLK IA-MARION IA-WARREN IA-
442 AM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WARREN...NORTHWESTERN
MARION AND SOUTHEASTERN POLK COUNTIES WILL EXPIRE AT 445 AM CDT...
AT 439 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN IOWA.
LAT...LON 4125 9359 4140 9372 4141 9370 4142 9370
4165 9350 4152 9332 4151 9332 4146 9324
4145 9324
TIME...MOT...LOC 0942Z 229DEG 38KT 4166 9317
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:24 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 25, 2:24 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 224 AM CDT FRI APR 25 2008 .SHORT TERM /TODAY/... STRONG LOW PRESSURE SYSTEM BOTH AT THE SURFACE AND ALOFT TO MOVE OVER THE AREA TODAY. AS OF 2 AM...THE SFC LOW WAS IN CENTRAL KANSAS AND POISED TO MOVE NORTHEAST ALONG FRONTAL BOUNDARY EXTENDING NORTHEAST THROUGH WESTERN IOWA AND SOUTHEAST MINNESOTA. WARM AND MOIST AIRMASS AHEAD OF THE LOW ACROSS MUCH OF CENTRAL AND EASTERN IOWA...BUT ALREADY COOLING OFF TO THE NW WITH KEST ALREADY DOWN TO 43 DEGREES AND A NORTH WIND GUSTING TO 35 MPH. EARLIER CONVECTIVE COMPLEX EXITING NORTHEAST IOWA...BUT A LARGER MCS MOVING INTO SW IOWA WITH MANY WARNINGS BEING ISSUED UPSTREAM. SVR TSTM THREAT WILL CONTINUE EARLY THIS MORNING ACROSS SOUTHERN IA AS MUCAPES REMAIN AROUND 1000 J/KG AND BULK SHEAR SUPPORTIVE OF STORM ORGANIZATION. SFC LOW WILL MOVE RAPIDLY INTO NRN IA BY MIDDAY WITH COLD FRONT SWEEPING EAST...AND LIKELY OUT OF CENTRAL IA BY MID AFTERNOON. THUNDERSTORMS WILL CONTINUE AHEAD OF SFC LOW AND COLD FRONT...BUT DRY SLOT WILL MOVE RAPIDLY UP THROUGH CENTRAL IA DURING THE MORNING. DEFORMATION ZONE RAIN WILL OCCUR OVER NW IA WHERE TEMPERATURES WILL BE FALLING INTO THE 30S. WILL HAVE TO WATCH THIS AREA CAREFULLY FOR THE POTENTIAL OF LIGHT SNOW ACCUMULATIONS. OTHERWISE...TEMPERATURES WILL FALL DRAMATICALLY BEHIND THE COLD FRONT WITH SOME PLACES IN CENTRAL IA SOME 20 DEGREES COLDER AT SUPPER TIME THAN AT BREAKFAST TODAY. WINDS WILL ALSO PICK UP BEHIND THE FRONT AND COULD BE FLIRTING WITH ADVISORY CRITERIA. FLASH FLOOD THREAT STILL THERE AS LONG AS THUNDERSTORMS IN THE FORECAST...THOUGH THE NW EXTENT OF THE WATCH MAY NOT HAVE THE BEST CHANCES FOR REALIZING FLOODING. .LONG TERM /TONIGHT-THURSDAY/... WILL DEAL WITH SOME WRAP AROUND PRECIP ACROSS THE NORTH EARLY TONIGHT...WHICH WILL LIKELY FALL AS SNOW. BUT...WITH ONLY LIGHT QPF EXPECTED...ANY SNOW ACCUMULATIONS SHOULD BE LIGHT. TREND IN THE FORECAST WAS TO COOL TEMPS A BIT MORE OVER THE WEEKEND AND INCREASE POPS FOR SATURDAY NIGHT. MODELS CONTINUE TO COME FARTHER SOUTH WITH UPPER LEVEL SHORTWAVE AND A BIT STRONGER ON THE SFC CYCLONGENESIS SOMEWHERE IN THE VICINTY OF NORTHERN MISSOURI. MODEL CROSS SECTIONS PRETTY EMPHATIC WITH STRONG LIFT OVER CENTAL AND SOUTHERN IA IN DEF ZONE. THIS HAS ME A BIT WORRIED WITH MUCH OF THE SOUNDINGS BELOW ZERO UNTIL THE VERY LOWEST 25 TO 50 MB. WILL CONTINUE TO ERR ON THE SIDE OF CLIMATOLOGY AND KEEP PRECIP MAINLY LIQUID. BUT THIS DOES BEAR WATCHING. SUNDAY WILL BE THE COOLEST DAY IN THE WAKE OF THIS SYSTEM WITH TEMPS 15 TO 20 DEGREES BELOW NORMAL...AND THE POTENTIAL FOR SCATTERED SHOWERS...AND POSSIBLY SOME THUNDER AND GRAUPEL. MADE NO CHANGES AND DID NOT HAVE A CHANCE TO LOOK AT MUCH BEYOND MONDAY. && .AVIATION...25/06Z THUNDERSTORMS WILL CONTINUE BE THE MAIN PROBLEM THIS FORECAST PACKAGE WITH ONGOING THUNDER IN AREA OF CONVERGENCE ACROSS CENTRAL IOWA NOW...AND EXPECTED STRONG WAVE TO IMPACT THE AREA BY THROUGH MUCH OF THE MORNING HOURS FRI. HAVE INCREASED THUNDER NORTH/WEST AND NORTHEAST THIS EVENING WITH INCREASED THUNDER FOR THE LATE OVERNIGHT AND MORNING HOURS FROM 07Z THROUGH 16Z. GIVEN THE SCOPE OF CONVECTION EXPECTED...CIGS/VSBYS SHOULD FALL TO IFR OR LIFR WITH HEAVIER AREAS OF RAINFALL/THUNDER/WIND. PERIOD OF DELAYS VERY PSBL FROM 08Z THROUGH 14Z AS LARGE MCS CROSSES THE AREA WITH LIFR CONDITIONS AT TIMES. EXPECT CIGS TO COME UP AFT 18Z MOST AREAS TO MVFR WITH -SHRA LESSENING WITH TIME. OVERALL...IMPROVEMENT BY LATE IN PERIOD AS NW SFC WINDS SCOUR OUT LLVL MOISTURE AND CLOUD COVER. CONDITIONS LOOKING BETTER BY 26/03Z./REV && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN- GREENE-GRUNDY-GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER- KOSSUTH-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO- POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION- WAPELLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && PUBLIC...MOYER AVIATION...REV
Hazardous weather outlook, Apr 24, 9:34 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 934 PM CDT THU APR 24 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-260245- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 934 PM CDT THU APR 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AND WILL BECOME MORE WIDESPREAD WITH HEAVY RAINFALL OVERNIGHT. THESE STORMS MAY BE MORE SIGNIFICANT WITH A GREATER POTENTIAL FOR HEAVY RAINFALL...THERE IS A SLIGT RISK OF SEVERE WEATHER IN THE FORM OF HAIL OR BRIEF STRONG WINDS. WIDESPREAD ADDITIONAL HEAVY RAINFALL WITH 1 TO 2 INCHES POSSIBLE IS EXPECTED. LOCALIZED 3 INCH AMOUNTS ARE EXPECTED. THIS WILL CAUSE SOME AREAS OF FLOODING ALONG WITH SUBSTANTIAL RISES ALONG AREA RIVERS AND STREAMS....ALONG WITH LOCALLY HEAVY RAINS AND POSSIBLY LOCALIZED FLOODING AND FLASH FLOODING ARE POSSIBLE OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. LOCALLY HEAVY RAINFALL REMAINS POSSIBLE THROUGH FRIDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON FRIDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO FRIDAY MORNING. HEAVY RAIN AND FLOODING REPORTS ARE ALSO APPRECIATED AND ENCOURAGED. REV
In the hours before
Local storm report, Apr 24, 10:36 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1036 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL SSW DOWS 42.65N 93.50W
04/24/2008 E1.75 INCH WRIGHT IA EMERGENCY MNGR
&&
BFLocal storm report, Apr 24, 10:37 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1037 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL S MANLY 43.28N 93.20W
04/24/2008 E0.88 INCH WORTH IA EMERGENCY MNGR
&&
BFLocal storm report, Apr 24, 11:23 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 1 E CLARKSVILLE 42.78N 92.64W
04/24/2008 E0.88 INCH BUTLER IA BROADCAST MEDIA
&&
CCOGILLocal storm report, Apr 24, 11:27 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1127 PM CDT THU APR 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 2 NNE WATERLOO 42.52N 92.34W
04/24/2008 BLACK HAWK IA BROADCAST MEDIA
DAMAGE TO POLE SHED.
&&
CCOGILLocal storm report, Apr 25, 12:11 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD WAVERLY 42.73N 92.47W
04/24/2008 BREMER IA LAW ENFORCEMENT
ROADS WASHED OUT IN VARIOUS LOCATIONS IN THE COUNTY.
&&
CCOGILLocal storm report, Apr 25, 3:52 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
352 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL NEW VIRGINIA 41.18N 93.73W
04/25/2008 E0.75 INCH WARREN IA EMERGENCY MNGR
&&
BMOYERThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene, Guthrie | 55 min |
| Apr 24, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 44 min |
| Apr 24, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 35 min |
| Apr 24, 8:35 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 40 min |
| Apr 24, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 18 min |
| Apr 24, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Apr 24, 9:17 PM CDT | Areal Flood Advisory | DMX | Bremer, Butler, Franklin | 3 hr |
| Apr 24, 10:56 PM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 1:59 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Grundy | 3 hr |
| Apr 25, 2:16 AM CDT | River Flood Warning | DMX | Boone, Webster | 5 days |
| Apr 25, 2:18 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 42 min |
| Apr 25, 2:23 AM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 32 hr |
| Apr 25, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 43 min |
| Apr 25, 2:38 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 65 hr |
| Apr 25, 2:41 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| Apr 25, 3:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison, Union | 45 min |
| Apr 25, 3:19 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 41 min |
| Apr 25, 3:47 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 43 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 50 min |
| Apr 25, 4:42 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Apr 25, 4:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 40 min |
| Apr 25, 4:59 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 46 min |
| Apr 25, 5:06 AM CDT | Flash Flood Warning | DMX | Bremer, Butler, Franklin, Grundy, Hardin | 6 hr |
| Apr 25, 6:51 AM CDT | River Flood Warning | DMX | Marshall | 3 days |
| Apr 25, 7:03 AM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 5 days |
| Apr 25, 7:09 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 14 hr |
| Apr 25, 7:17 AM CDT | River Flood Warning | DMX | Black Hawk, Butler | 6 days |
| Apr 25, 7:19 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 61 hr |
| Apr 25, 7:27 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| Apr 25, 7:51 AM CDT | River Flood Warning | DMX | Dallas | 13 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 27 hr |
| Apr 25, 7:55 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Apr 25, 7:58 AM CDT | River Flood Warning | DMX | Madison, Warren | 26 hr |
| Apr 25, 8:06 AM CDT | River Flood Warning | DMX | Mahaska | 5 days |
| Apr 25, 10:01 AM CDT | Areal Flood Warning | DMX | Tama | 12 hr |
| Apr 25, 10:58 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Franklin, Grundy, Hardin and 2 more | 12 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 23 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Dallas, Polk | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Humboldt | 10 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Polk, Story | 28 hr |
| Apr 25, 11:11 AM CDT | River Flood Warning | DMX | Jasper | 9 hr |
| Apr 25, 3:08 PM CDT | River Flood Warning | DMX | Story | 5 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.